# SDR HEEA978935

- Difficulty date: January 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N206LS
- Make and model: Bell 206L-3
- Aircraft serial: 51070
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: RA15BK1
- Condition: Precesses
- Location: Cockpit Dg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYRO PRECESSES 8 DEGREES IN 10 MINUTES.
